# SDR SWAA2025020492683

- Difficulty date: February 4, 2025
- Submitted: February 4, 2025
- Operation: Air carrier
- Aircraft: N920WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32460
- Aircraft time: 54,321 hours, 32,868 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LEFT EMERGENCY LIGHT BATTERY FAILED CAPACITY TEST<[01] REMOVED AND REPLACED FWD LEFT EMERGENCY LIGHT BATTERY PACK AT LOCATION M1675; OPS CHECK GOOD PER AMM 33-51-06.
